# SDR DALA2015012100420

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 35,364 hours, 30,996 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL FIN ATTACH ANGLE DOUBLER, AT FIN AFT SPAR, HAS 2 CRACKS.  REPAIRED IAW PRI 510815-14, REV A, SEC II, FINAL ERA 510815-14.
